i need help

it is a bad feeling to not get an erection at times im afraid to date.

I'm not sure if you got a response to this but here has been what my husband and I found. It is very important to discuss this with your internist. There are a host of major illnesses that can cause this issue. We were fortunate to discover it was related to medication and with a little change and a little help from that little blue pill at times, the issue is mostly disappeared. If you have not discussed this with your internist, I definitely would start there. If you have and are still not satisified, there are urulogists that can also help you. I know it can be frustrating for you so don't give up!!

I agree with the above statement. Talking to your doctor should be the #1 thing you should do. They can't help you if they don't know your having an issue of some sort.

In this day and age, there are a whole host of things that can cause this, as well as help this. Hopefully by this point you have talked with your doctor and have been able to get something figured out. :-)

I have had issues over the past few years.  Some of the medications I was taking had contributed.  I also had my yestosterone checked and it was quite low.  I saw Dr Aaron Benjamn in Endocrine and he stated me on testosterone replacement.  i Have noticed an improvement.  Weight lss and exercise are helping as well.  Viagara has worked but dont like the the congested feeling I receive from it.  Good Luck.

× Alternate Text